Alert archive / Georgia / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 38, NWS Jacksonville, FL

April 21, 20124 counties in Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 21, 2012, 4:25 PM EDT for 4 counties in Georgia. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 21, 2012, 4:25 PM EDT (20:25 UTC)
Expired
Apr 21, 2012, 4:59 PM EDT
In force
34 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Appling County, GA, Bacon County, GA, Pierce County, GA, Ware County, GA

What was reported inside it

TimeReportWhereRemark
Apr 21, 4:32 PM EDTTSTM WND DMG6 N Blackshear, GATREES WERE REPORTED DOWN WITH DAMAGE TO A SHELTER OFF OF HIGHWAY 121. TIME OF EVENT BASED ON RADAR AND SPOTTER REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.4 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 716 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
716 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
745 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

013 
WUUS52 KJAX 212025
SVRJAX
GAC001-005-229-299-212115-
/O.NEW.KJAX.SV.W.0038.120421T2025Z-120421T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
425 PM EDT SAT APR 21 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN WARE COUNTY IN SOUTHEAST GEORGIA
  WESTERN PIERCE COUNTY IN SOUTHEAST GEORGIA
  CENTRAL APPLING COUNTY IN SOUTHEAST GEORGIA
  BACON COUNTY IN SOUTHEAST GEORGIA

* UNTIL 515 PM EDT

* AT 425 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR BLACKSHEAR...AND MOVING NORTH AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BRISTOL AND ALMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3166 8257 3178 8229 3132 8214 3126 8233
TIME...MOT...LOC 2025Z 160DEG 20KT 3138 8227

$$

SHASHY
2 follow-up statements
150 
WWUS52 KJAX 212044
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
444 PM EDT SAT APR 21 2012

GAC299-212054-
/O.CAN.KJAX.SV.W.0038.000000T0000Z-120421T2115Z/
WARE GA-
444 PM EDT SAT APR 21 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WARE COUNTY IS
CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3173 8227 3144 8218 3140 8239 3167 8253
      3178 8229
TIME...MOT...LOC 2044Z 160DEG 20KT 3148 8231

$$

GAC001-005-229-212115-
/O.CON.KJAX.SV.W.0038.000000T0000Z-120421T2115Z/
PIERCE GA-APPLING GA-BACON GA-
444 PM EDT SAT APR 21 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR EASTERN BACON...CENTRAL APPLING AND NORTHWESTERN PIERCE
COUNTIES...

AT 444 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6
MILES WEST OF BRISTOL...OR 11 MILES SOUTHEAST OF ALMA...MOVING NORTH
AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW
LACY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3173 8227 3144 8218 3140 8239 3167 8253
      3178 8229
TIME...MOT...LOC 2044Z 160DEG 20KT 3148 8231

$$

SHASHY
493 
WWUS52 KJAX 212059
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
459 PM EDT SAT APR 21 2012

GAC001-005-229-212109-
/O.CAN.KJAX.SV.W.0038.000000T0000Z-120421T2115Z/
PIERCE GA-APPLING GA-BACON GA-
459 PM EDT SAT APR 21 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BACON...CENTRAL
APPLING AND NORTHWESTERN PIERCE COUNTIES IS CANCELLED...

THE STORM THAT PROMOTED THE WARNING HAS WEAKENED RAPIDLY. REPORT 
SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR 
YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3173 8227 3144 8218 3140 8239 3167 8253
      3178 8229
TIME...MOT...LOC 2059Z 160DEG 20KT 3156 8234

$$

SHASHY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 2:01 PM EDT, 2 hours 24 minutes earlier.

Area forecast discussion, Apr 21, 2:01 PM EDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
201 PM EDT SAT APR 21 2012

.SHORT TERM /TONIGHT THROUGH TUESDAY/...
A WIDESPREAD SWATH OF MODERATE RAIN CONTINUES TO TREK EAST ACROSS
THE EASTERN GULF...WITH THE INITIAL EDGE OF THIS PRECIP ABOUT TO
MOVE ONSHORE THE WESTERN PENINSULA. IN ADVANCE OF THIS...AN
IMPULSE COUPLED WITH INSTABILITY/SURFACE HEATING HAS RESULTED IN
SCATTERED TO NUMEROUS SHOWERS WITH ISOLATED TSTMS DEVELOPING
ACROSS NE FL MOVING INTO SE GA. THIS ACTIVITY WILL NUDGE NORTH
THIS AFTN WITH ACTIVITY FILLING IN AS THE RAIN SHIELD MOVES
INLAND. THE LEADING EDGE OF THE SHIELD HAS HAD SOME BOWING
SEGMENTS CAPABLE OF PRODUCING GUSTY WINDS...SO WILL INCLUDE GUSTY
WIND/SMALL HAIL WORDING LATE THIS AFTN/EARLY EVENING.

WIDESPREAD PRECIP WILL SWEEP ACROSS THE AREA THIS EVENING SOUTH
TO NORTH. SOME MODELS ARE HINTING AT SOME DRY SLOTTING WORKING
ACROSS SOUTHERN PORTIONS OF NE FL LATER THIS EVENING BEFORE THE
PREFRONTAL PRECIP ARRIVES OVERNIGHT. WILL LOWER WIDESPREAD POPS
SOMEWHAT LATE THIS EVENING FOR MOST AREAS...WITH LIKELY POPS
OVERNIGHT. RAINFALL AMOUNTS THROUGH TONIGHT WILL RANGE FROM
1-2 INCHES ACROSS NE FL...WITH ONE THIRD TO TWO THIRDS OF AN
INCH ACROSS SE GA.

THE UPPER LOW EXITS INTO THE ATLANTIC EARLY SUNDAY...WITH THE
SYSTEMS COLD FRONT CROSSING SE GA SUNDAY MORNING...AND EXITING
NE FL SUNDAY NIGHT. LIKELY POPS EARLY WILL DECREASE TO CHANCE
BY EARLY SUNDAY AFTN. WINDS WILL INCREASE IN THE WAKE OF THE
FRONT SUNDAY AFTN. MILD TEMPERATURES ARE EXPECTED TNGT WITH
THICK CLOUD COVER...WITH NEAR NORMAL HIGHS SUNDAY.

HIGH PRESSURE WILL BUILD IN FOR THE START OF THE WORK WEEK...WITH A
NOTICEABLY COOLER AIRMASS. SURFACE RIDGING WILL STRENGTHEN
THROUGH TUESDAY...FAVORING CLEAR AND COOL NIGHTS AND SUNNY DAYS.
TEMPERATURES WILL BE LOWER THAN NORMAL...WITH READINGS INLAND
DIPPING INTO THE UPPER 30S MONDAY NIGHT. AFTERNOON HIGHS WILL
GENERALLY BE IN THE LOW TO MID 70S MONDAY AND TUESDAY.

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
THE HIGH PRESSURE RIDGE WILL SLIDE EAST OF THE REGION LATER IN
THE WEEK WITH RETURN FLOW ALLOWING THE TEMPERATURES TO MODERATE
BACK CLOSER TO SEASONAL NORMALS. A TROUGH WILL SLIDE SOUTH ACROSS
THE REGION LATE IN THE WEEK...BRINGING A CHANCE FOR PRECIP.

&&

.AVIATION...
CONDITIONS WILL CONTINUE TO WORSEN AS LOW PRESSURE TRACKS EAST ACROSS
FLORIDA TONIGHT. SHOWERS WILL BECOME NUMEROUS THIS AFTERNOON AND
EVENING...WITH ISOLATED THUNDERSTORMS. SHOWERS ARE EXPECTED TO
CONTINUE THROUGH THE NIGHT...WITH ISOLATED THUNDERSTORMS. SHOWERS
WILL END FROM WEST TO EAST SUNDAY MORNING...WITH SKIES CLEARING
SUNDAY AFTERNOON.

&&

.MARINE...
WILL CONTINUE SCEC TONIGHT ON THE OUTER LEG...WITH A BRIEF DECREASE
EARLY SUNDAY. OTHERWISE...EXPECT WIDESPREAD SHOWERS AND SCATTERED
TSTMS THROUGH SUNDAY WITH LOW PRESSURE AND A FRONTAL PASSAGE. AFTER
THE FRONTAL PASSAGE LATE SUNDAY/SUNDAY NIGHT...WINDS WILL INCREASE
SUBSTANTIALLY. WILL ISSUE A SCA FOR WINDS ON THE OUTER LEGS SUNDAY
NIGHT THROUGH MONDAY NIGHT. THE NEARSHORE MAY VERY WELL REACH SCA AS
WELL...BUT CONFIDENCE NOT AS HIGH...SO WILL NOT ISSUE THERE FOR NOW.
WINDS WILL GRADUALLY DECREASE FOR TUESDAY THROUGH MIDWEEK.

RIP CURRENTS: MODERATE RISK THROUGH TONIGHT...LOW RISK SUNDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  63  78  47  72 /  60  40  10   0
SSI  66  75  52  72 /  70  50  10   0
JAX  63  80  51  74 /  80  50  10   0
SGJ  65  76  55  72 /  80  60  10   0
GNV  64  79  48  74 /  80  50  10   0
OCF  65  81  52  74 /  80  50  10   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY FOR WINDS FROM 6 PM SUNDAY TO 6 AM EDT
     TUESDAY FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM
     TO 60 NM OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM
     TO 60 NM OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO
     60 NM OFFSHORE.

&&

ALLEN/SHULER/PRESNALL
Hazardous weather outlook, Apr 21, 12:25 PM EDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1225 PM EDT SAT APR 21 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-221000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
1225 PM EDT SAT APR 21 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA...AND THE
ADJACENT COASTAL WATERS

...A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR SOUTHERN PORTIONS OF
NORTHEAST FLORIDA...

...HEAVY RAINFALL POSSIBLE LATE THIS AFTERNOON AND EVENING...

...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES...

.DAY ONE...TODAY AND TONIGHT...

LOW PRESSURE WILL APPROACH THIS AFTERNOON...CROSSING FLORIDA
TONIGHT. WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED
WITH THIS SYSTEM. IN ADDITION...A SLIGHT RISK OF SEVERE THUNDERSTORMS
WILL PREVAIL ACROSS SOUTHERN PORTIONS OF NORTHEAST FLORIDA.

RAINFALL AMOUNTS OF ONE TO THREE INCHES CAN BE EXPECTED THROUGH
TONIGHT ACROSS PORTIONS OF NORTHEAST FLORIDA...WITH ONE QUARTER
TO ONE INCH ACROSS SOUTHEAST GEORGIA.

A PERSISTENT EASTERLY SWELL WILL RESULT IN A MODERATE RISK OF RIP
CURRENTS AT THE AREA BEACHES. REFER TO THE SURF ZONE FORECAST.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

ON MONDAY....NORTHWEST WINDS WILL INCREASE WITH GUSTS UP TO 30 TO
35 MPH POSSIBLE AND A LAKE WIND ADVISORY IS EXPECTED.

SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED ACROSS THE COASTAL
WATERS ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Apr 21, 3:15 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
315 PM EDT SAT APR 21 2012

GAZ150>152-211945-
BRANTLEY-PIERCE-WARE-
315 PM EDT SAT APR 21 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
WARE...WESTERN PIERCE AND EXTREME WESTERN BRANTLEY COUNTIES FOR
STRONG WINDS VALID UNTIL 345 PM EDT...

AT 315 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTHEAST OF WAYCROSS...MOVING
NORTH AT 20 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND NEEDHAM...WAYCROSS...SUNNYSIDE...WARESBORO...DEENWOOD...
BLACKSHEAR AND DIXIE UNION THROUGH 345 PM EDT. GUSTY WINDS OF 40 TO
50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3136 8257 3143 8230 3118 8219 3112 8241
TIME...MOT...LOC 1915Z 174DEG 16KT 3117 8233

ZIBURA
Special weather statement, Apr 21, 3:24 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
324 PM EDT SAT APR 21 2012

GAZ162-212000-
ECHOLS-
324 PM EDT SAT APR 21 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN ECHOLS
COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 400 PM EDT...

AT 325 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTHWEST OF STATENVILLE...OR 4
MILES NORTH OF JENNINGS...MOVING NORTH AT 20 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND STATENVILLE THROUGH 400 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40
TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3080 8313 3081 8300 3064 8303 3064 8313
TIME...MOT...LOC 1925Z 170DEG 16KT 3066 8309

ZIBURA
Special weather statement, Apr 21, 3:43 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
343 PM EDT SAT APR 21 2012

GAZ150-152-164-212015-
BRANTLEY-CHARLTON-WARE-
343 PM EDT SAT APR 21 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN WARE...
SOUTHWESTERN BRANTLEY AND NORTHERN CHARLTON COUNTIES FOR STRONG WINDS
VALID UNTIL 415 PM EDT...

AT 343 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTHEAST OF RACE POND...OR 9
MILES SOUTH OF HOBOKEN...MOVING NORTH AT 20 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WINOKUR...RACE POND AND
HOBOKEN THROUGH 415 PM EDT. GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3112 8234 3124 8204 3104 8199 3094 8225
TIME...MOT...LOC 1943Z 172DEG 20KT 3106 8210

ZIBURA
Special weather statement, Apr 21, 3:45 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
345 PM EDT SAT APR 21 2012

GAZ149-212015-
ATKINSON-
345 PM EDT SAT APR 21 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
ATKINSON COUNTY FOR STRONG WINDS VALID UNTIL 415 PM EDT...

AT 345 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER ATKINSON COUNTY...OR 9 MILES SOUTH
OF WILLACOOCHEE...MOVING NORTH AT 20 MPH. THIS STRONG THUNDERSTORM
WILL IMPACT MAINLY RURAL AREAS OF THE INDICATED COUNTY THROUGH 415 PM
EDT. GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3132 8303 3132 8290 3119 8290 3119 8304
TIME...MOT...LOC 1945Z 172DEG 20KT 3124 8299

ZIBURA
Special weather statement, Apr 21, 3:53 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
353 PM EDT SAT APR 21 2012

FLZ022-030-036-212045-
ALACHUA-COLUMBIA-UNION-
353 PM EDT SAT APR 21 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
ALACHUA...SOUTHERN COLUMBIA AND SOUTHWESTERN UNION COUNTIES FOR
STRONG WINDS AND SMALL HAIL VALID UNTIL 445 PM EDT...

AT 353 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES SOUTHEAST OF OLENO STATE PARK...OR 8
MILES SOUTHWEST OF WORTHINGTON SPRINGS...MOVING NORTH AT 20 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND HIGH
SPRINGS...OLENO STATE PARK...LULU AND COLUMBIA THROUGH 445 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3009 8275 3017 8249 2981 8242 2978 8262
TIME...MOT...LOC 1953Z 169DEG 18KT 2989 8254

STRUBLE
Special weather statement, Apr 21, 4:17 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
417 PM EDT SAT APR 21 2012

GAZ134-150>152-212100-
BACON-BRANTLEY-PIERCE-WARE-
417 PM EDT SAT APR 21 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
WARE...PIERCE...SOUTHERN BACON AND WESTERN BRANTLEY COUNTIES FOR
STRONG WINDS VALID UNTIL 500 PM EDT...

AT 417 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER BLACKSHEAR...MOVING NORTH AT 20 TO 25
MPH. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND
WAYCROSS...SUNNYSIDE...HOBOKEN...DEENWOOD...BLACKSHEAR...PATTERSON...
DIXIE UNION...BRISTOL AND NEW LACY THROUGH 500 PM EDT. GUSTY WINDS
OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3150 8254 3161 8235 3145 8216 3128 8198
      3115 8202 3115 8239
TIME...MOT...LOC 2017Z 167DEG 28KT 3134 8223

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 2:14 PM EDTSpecial Weather StatementJAXClinch31 min
Apr 21, 2:26 PM EDTSpecial Weather StatementJAXBrantley34 min
Apr 21, 2:43 PM EDTSevere Thunderstorm WarningJAXClinch, Echols32 min
Apr 21, 2:56 PM EDTSpecial Weather StatementJAXPierce34 min
Apr 21, 3:09 PM EDTSpecial Weather StatementJAXCharlton36 min
Apr 21, 3:15 PM EDTSpecial Weather StatementJAXPierce30 min
Apr 21, 3:24 PM EDTSpecial Weather StatementJAXEchols36 min
Apr 21, 3:43 PM EDTSpecial Weather StatementJAXBrantley32 min
Apr 21, 3:45 PM EDTSpecial Weather StatementJAXAtkinson30 min
Apr 21, 3:57 PM EDTAreal Flood AdvisoryJAXWare2 hr
Apr 21, 4:17 PM EDTSpecial Weather StatementJAXBacon, Pierce43 min
Apr 21, 5:13 PM EDTSpecial Weather StatementJAXClinch47 min
Apr 21, 7:43 PM EDTSpecial Weather StatementJAXCamden47 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.